# SDR 2006UALA01534

- Difficulty date: August 5, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 34,687 hours, 9,549 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNPLANNED STOP DUE TO WEATHER RADAR FAILURE.  WX RADAR FAILURE DISPLAYED ON HSI. WXR FAILED ANTENNA DISPLAYED ON HSI IN WXR TEST POS. REPLACED WEATHER RADAR SCANNER ASSY.
